# SDR DALR960001

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6518745223
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING HEAVY C-CHECK, THE LT MLG WHEELWELL PRESSURE DECK WAS FOUND WITH SEVERAL CRACKS AT THE FWD INBOARD CORNER OF THE WEB BEADS AT BS 870, LBL 4.  ACCOMPLISHED REPAIRS PER DL ERA 303046-14, REV A.  REF SB 727-53-0149.  REFERENCE OPERATOR CONTROL NR AALA960338.  AIRCRAFT TT:  39,376 HRS.  AIRCRAFT TC:  21,692.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0149](https://openairdocs.org/service-documents/boeing/sb-727-53-0149.md). Cited as "SB 727-53-0149". OpenAirDocs has a copy of revision 4
